Reference bands for nonparametrically estimated link functions

Ruckstuhl, Andreas F., Welsh, Alan H. . Journal of Computational and Graphical Statistics 1999. 8 :699-714

Locate this article in:

Bibtex

@article{CIS-157062,
  Author = {Ruckstuhl, Andreas F. and Welsh, Alan H.},
  Title = {Reference bands for nonparametrically estimated link functions},
  Journal = {Journal of Computational and Graphical Statistics},
  Volume = {8},
  Year = {1999},
  Pages = {699--714},
  Keywords = {Graphics, Generalized linear model, Polynomial smoothing}
}

Similar articles